# SDR 2022FA0000031

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: General aviation
- Aircraft: N55SR
- Make and model: Gulstm 200
- Aircraft serial: BB445
- Aircraft time: 11,784 hours, 11,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING,  BOTH LEFT MAIN TIRE ASSEMBLIES WERE NOTES AS LOCKED UP AND NOT TURNING.  MAINTENANCE DETERMINED THAT THE BRAKES HAD FROZEN UP FROM ICE.  BOTH BRAKE ASSEMBLIES WERE THAWED AND BOTH LEFT MAIN GEAR TIRES WERE REPLACED TO REMEDY THE DEFECT.  NO OTHER DEFECTS TO BRAKING SYSTEM NOTED.
